# SDR HEEA108876

- Difficulty date: April 16, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N492PH
- Make and model: Skrsky S92A
- Aircraft serial: 920016
- Aircraft time: 1,301 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 9255204112041
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DEPARTING LAFAYETTE FOR HOUMA NOTED NR 2 ENGINE FIRE WARNING LIGHT FLICKERING.  RETURNED TO LAFAYETTE.  MAINTENANCE REPLACED NR 2 ENGINE FIRE WARNING HARNESS.
